| Model Number |
24690 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/19/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter city: (b)(6).
Event or Problem Description
It was reported that balloon rupture occurred.The patient presented with peripheral artery disease.The 100% stenosed target lesion was located in the moderately tortuous and severely calcified superficial femoral artery.A 3.0mmx20mmx135cm (4f) and 4.0mmx20mmx135cm (4f) sterling balloon catheter were used in the same order for dilatation.However, during the initial inflation at 8 atmospheres for 10 seconds, the balloons ruptured vertically in the middle part.The balloons were removed and the procedure was completed with a non-boston scientific device.No patient complications were reported and the patient was in good condition post procedure.